I had rhabdomyosarcoma and chemotherapy as a child, I started having menstrual problems?
I’m a 19 year old female. I had rhabdomyosarcoma in my right foot as an 11 month old child. I did high doses of chemo and twice and I had radiation in my lymph nodes near my hip. I was told I may either not be able to have children or I would have trouble. Although I did have my ovaries looked at because the radiation did shrink my hip but my ovaries came out normal size. I started having menstrual problems about a year ago I’ll go a few months without a period then bam! My period shows up. My periods have been normal and on time everyday from 11 years old up till I was 18. I do have unprotected sex almost everyday(I have been told I can have children and that I can’t by others) no birth control and here recently in September I spotted for less than two days very light pink mild cramps and then again this month same thing I am wondering if maybe I should take a PT or just go to the doctor and get lab work to see why my period is mia and if there’s anything I can do…or if anything in my medical background that may posibly be causing it.
i guess these are hormonal changes due to your medical background and the fact that you have unprotected sex almost everyday. Only spotting and some cramps do not suggest pregnancy.Maintain hydration,take anti spasmodic tablets for cramps.
You should consult a gynecologist if the symptoms persist.
Hi and welcome to question doctors.com I don’t think that these problems is related to your medical history as you normally have your period coming for almost 7 years without problem so you may need to consult a gynecologist to figure out the reason of the issue you may get ultrasound and some lab investigations to make sure it is not something to be worried for
YOU MAY OR MAY NOT BE PREGNANT. SINCE YOU HAVE UNPROTECTED SEX AND SIZE OF OVARIES IS NORMAL,THERE ARE CHANCES OF PREGNANCY. GET PREGNANCY TEST DONE. IF ITS NEGATIVE THEN YOU CAN LABEL IT AS A ROUTINE HORMONAL CHANGE AND TREAT IT ACCORDINGLY.
i do not feel you are pregnant. it seems to be regular hormonal withdrawal spotting that usually occurs during periods. the cramps too are due to the same reason.
take rest,keep yourself well hydrated. take vitamin and calcium tablets.
pain killers can be used if the pain due to cramps is high